# SDR DALA1155073713

- Difficulty date: September 15, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 37,040 hours, 15,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531060
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SEAT TRACK AT STA 521.45 LBL 45.50 HAS WEAR ON CROWN.  REPAIRED DAMAGED SECTION OF SEAT TRACK IAW B737-800 SRM 53-00-52, 51-20-01 AND 51-40-02.
